# SDR DL73E981948

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: BACC18Z2R
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK DUE TO LANDING GEAR LEVER WOULDN'T MOVE TO UP POS ON T/O.  ABNORMAL PROCEDURES RUN TO RAISE LANDING GEAR. LAND GEAR EXT NORMAL ON RETURN.  RESET LEVER LATCH C/B.  CYCLED LAND GEAR LEVER, ALL IND NORMAL.  REPLACED LEVER LATCH C/B.  CYCLED L/G LEVER SEVERAL TIMES, SYS OPS NORMAL.
